Journal of Mathematical Sciences

, Volume 85, Issue 5, pp 2143–2145 | Cite as

On regularity of growth of plurisubharmonic functions in a space and on subspaces

  • L. I. Ronkin
Article
  • 13 Downloads

Keywords

Plurisubharmonic Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. Ya. Levin,The Distribution of the Roots of Entire Functions [in Russian], Moscow (1965).Google Scholar
  2. 2.
    V. S. Azarin,The Theory of Growth of Subharmonic Functions [in Russian], Kharkov (1982).Google Scholar
  3. 3.
    P. Lelong andL. Gruman,Entire Functions of Several Complex Variables [Russian translation], Moscow (1989).Google Scholar
  4. 4.
    L. I. Ronkin, “Entire functions,” Sovr. Probl. Mat., Fundam. Napravl.,39, 5–36 (1986).MathSciNetGoogle Scholar
  5. 5.
    A. A. Gol'dberg, B. Ya. Levin, andI. V. Ostrovskii, “Entire and meromorphic functions,” Sovr. Probl. Mat., Fundam. Napravl.,85, 5–186 (1990).Google Scholar
  6. 6.
    P. Z. Agranovich andL. I. Ronkin, “On functions with completely regular growth,” Ann. Pol. Mat.,39, No. 2, 239–254 (1981).MathSciNetGoogle Scholar
  7. 7.
    L. I. Ronkin,An Introduction to the Theory of Entire Functions of Several Variables [in Russian], Moscow (1971).Google Scholar
  8. 8.
    E. M. Chirka,Complex Analytic Sets [in Russian], Moscow (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • L. I. Ronkin

There are no affiliations available

Personalised recommendations